Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hospitalized with extreme high fever, diagnosed with Malaria, ears buzzing all time. Advice ?

I m 22. I was diagnosed with Malaria( Plasmodium Vivax ) 0n 18th and was hospitalized with extreme high fever (106-107 Fahrenheit ) on 20th. I stayed there till 24th within which my fever subsided. Now I m at home and extremely weak. my ears buzz all the time. I m 5ft 8 inches and weigh around 50 kg now. What should be your advice for me?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to health care magic,

I am Dr Sriram Nathan, an ENT Surgeon and I will try to help you out with your problems.

At the offset you must understand that any high fever can affect any part of your body and this applies to your ears also. Your high fever could have affected the nerves of hearing and this may be the reason why you have the buzzing sounds though there can be many reasons for the same. You can these all the same:

1. Get an audiometry done including PTA and Impedance and get back to me or any ENT with the report

2. Get a complete blood profiling done and get back to me with the report

3. Take a multivitamin medication like zincovit

4. do steam inhalation with menthol at least three times in a day for two weeks

5. Take an anthistamine like levocetrizine for a week or so

6. Specifically for your tinnitus start a tablet called the TINNICAR twice daily for two weeks in consultation with your doctor.

hope this helps

take care and get well soon


Dr Sriram Nathan
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor